Fuzzy δ∗-almost continuous and fuzzy δ∗-continuous functions in mixed fuzzy ideal topological spaces
Tripathy, Binod Chandra
Ray, Gautam Chandra
In this paper we introduce two new classes of functions between mixed fuzzy topological spaces, namely fuzzy δ∗-almost continuous and fuzzy δ∗-continuous functions and investigate some of their properties. The description of these two types of functions facilitated by the introduction of generalized open sets, called fuzzy δ-preopen sets, fuzzy δ-precluster point, fuzzy preopen sets, fuzzy δ-pre-q-neighbourhoods.
MetadataShow full item record
Showing items related by title, author, creator and subject.
Jinming, Fang; Yuanmei, Guo. Proyecciones. Journal of Mathematics; Vol 28 No 3 (2009); 209-226
Xiang Li, Run; Shi, Fu-Gui. Proyecciones. Journal of Mathematics; Vol 29 No 2 (2010); 123-135
Hanafy, I. M.; Abd El-Aziz, A. M.; Salman, T. M.. Proyecciones. Journal of Mathematics; Vol 25 No 1 (2006); 31-45